# SDR 070188

- Difficulty date: March 17, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 582 BLI TO LAS, IT WAS REPORTED THAT SMOKE AND ODOR WAS ENTERING THE CABIN.  THE FLIGHT CREW DETERMINED THAT THE RIGHT AIR CONDITIONING PACK WAS CAUSING THE SMOKE AND ODOR.  IT WAS TURN OFF AND THE CABIN CLEARED.  UPON ARRIVAL IN LAS VEGAS, THE MAINTENANCE DEPARTMENT PERSONNEL PERFORMED BURNOUT PROCEDURE OF THE RIGHT AIR CONDITIONING SYSTEM IAW THE AMM 21-20-02.  NO ABNORMAL ODORS OR SMOKE DETECTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
